Skip to Content

I accidentally gave my housband tylenol allergy and niquil together what should I do?

Responses (1)

Marvell 6 Jan 2011

If you gave 2 tablets of each then it might be a bit much. He may not show signs of toxicity after extra doses in one instance. But just be vigilant ..The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes. Please get him to see a doctor as soon as possible if he shows any of the symptoms above.

https://www.drugs.com/acetaminophen.html

countrygirl65 20 Jun 2013

wow i didnt know u could not take these together...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Allergy?

Posted 11 May 2010 1 answer

Patient have allergy to ibuprofen can take tylenol?

Posted 22 Oct 2015 2 answers